Search Results 391-400 of 12099 for Sedative overdose
Symptoms of overdose · Diarrhea · increased sweating · loss of appetite · nausea or vomiting · stomach cramps or pain · swelling, pain, or tenderness in the upper ...
Some examples of medicines that affect the CNS are antihistamines or medicine for allergies or colds, sedatives, tranquilizers ... Get emergency help immediately ...
Symptoms of overdose · Fast, pounding, or irregular heartbeat or pulse · increase in mucous from the lungs · restlessness.
Risk of respiratory distress or death from overdose. Electronic cigarettes (vaping). Higher risk of smoking or marijuana use. Exposure to harmful substances ...
Symptoms of overdose. Agitation; change in consciousness; confusion; depression; difficult or trouble breathing; hives; hostility; irregular, fast or slow, or ...
Some examples of CNS depressants are antihistamines or medicine for hay fever, other allergies, or colds; sedatives, tranquilizers, or sleeping medicine ...
Symptoms of overdose · Arm, back, or jaw pain · confusion · dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position ...
Symptoms of overdose · Confusion · irregular heartbeat · muscle cramps or pain · numbness, tingling, pain, or weakness in the hands or feet · seizures · trembling ...
Some examples of CNS depressants are antihistamines, medicine for allergies or colds, sedatives, tranquilizers, sleeping medicine, prescription pain ...
Using DHEA with this sedative might increase the effects of this drug, causing excessive sedation and affecting your breathing and heart rate. Valproic acid ...
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.